MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED BUBBLE CPAP SYSTEM; BTT

FISHER & PAYKEL HEALTHCARE LIMITED BUBBLE CPAP SYSTEM; BTT
Model Number BC151-10
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher & paykel healthcare (f&p) field representative that a cpap probe of a bubble cpap generator was not intact and moving.The bubble cpap generator is part of the bc151-10 bubble cpap system kit.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).We are currently in the process of completing our investigation.We will provide a follow up report upon completion of investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint bc151-10 bubble cpap systems were not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information provided by the customer and knowledge of our product.Result: the customer reported that the cpap probe of the bubble cpap generator was not intact and moving.Conclusion: without the complaint device, we are unable to determine the cause of the reported fault.The existing design of the cpap probe is intended to be adjustable, which leads to the possibility of inadvertent movement.We note that there is a physical stop in the bubble cpap probe, to prevent the pressure from exceeding 10cmh20, and that a pressure manifold is used with the breathing circuit, to reduce the risk of unsafe circuit pressure.The user instructions that accompany the bubble cpap system kit illustrate in pictorial format the correct set-up and proper use of the bubble cpap generator.It also states the following: "always use pressure monitoring to verify that the patient is receiving the prescribed cpap level." "regularly observe the cpap generator for bubbling.If bubbling is not observed, check for and minimize the air leaks in the system and at the patient.If air leaks have been minimized, air flow may be increased to achieve continuous bubbling.".
 
Event or Problem Description
A healthcare facility in texas reported via a fisher & paykel healthcare (f&p) field representative that a cpap probe of a bubble cpap generator was not intact and moving.The bubble cpap generator is part of the bc151-10 bubble cpap system kit.There was no reported patient consequence.

Brand Name
BUBBLE CPAP SYSTEM
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400, laguna canyon road
suite 300
irvine, CA 92618
9494534002
MDR Report Key16383527
Report Number9611451-2023-00110
Device Sequence Number17547341
Product Code BTT
UDI-Device Identifier09420012414939
UDI-Public(01)09420012414939(10)2102099157(11)220323
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC151-10
Device Catalogue NumberBC151-10
Device Lot Number2102099157
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown